Über ein Hauptproblem der Hydrodynamik

N. M. Günther

Mathematische Zeitschrift (1926)

  • Volume: 24, page 448-499
  • ISSN: 0025-5874; 1432-1823

How to cite


Günther, N. M.. "Über ein Hauptproblem der Hydrodynamik." Mathematische Zeitschrift 24 (1926): 448-499. <http://eudml.org/doc/174998>.

author = {Günther, N. M.},
journal = {Mathematische Zeitschrift},
pages = {448-499},
title = {Über ein Hauptproblem der Hydrodynamik},
url = {http://eudml.org/doc/174998},
volume = {24},
year = {1926},

AU - Günther, N. M.
TI - Über ein Hauptproblem der Hydrodynamik
JO - Mathematische Zeitschrift
PY - 1926
VL - 24
SP - 448
EP - 499
UR - http://eudml.org/doc/174998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.